# SDR SWAA2024090634179

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 57,086 hours, 31,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN - FWD L/H EGRESS STRIP WORN<[01] R&R PASSENGER CABIN - FWD L/H EGRESS STRIP PER AMM 33-51-15
